# SDR AALA202401291448

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 OUTER WINDOW PANE HAS A BUBBLE / DELAMINATED. REPLACED OUTER WINDOW PANE PER AMM 56-31-13.
